# SDR AWXA0000086

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 20288311
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER T CAP CORRODED BEYOND LIMITS AT STA 328 RBL 24.5 TO 60.  REMOVED T CAP, FABRICATED REPAIR PARTS FROM (PINALCO 7075T6R696065), ANGLE FROM ( BAC 14902734 7075T6 R673166),  4 ANGLES FROM (BAC  14902738 7075 T6 R697241), AND RADIUS BLOCK (.125 7075T6 R713961), TREATED, PRIMED AND INSTALLED IAW B737 SRM 53-10-51 FIG 205.
